MathSciNet Relay Station
MathSciNet bibliographic data
MR699423 (85g:42022) 42B25
Chanillo, Sagun; Wheeden, Richard L. A note on a maximal function of C. Fefferman and Stein. Proc. Amer. Math. Soc. 88 (1983), no. 3, 509–512.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement